Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 4 - Issue 9


Second Order Parallel Tensors and Ricci Solitons in S-space form
Sushilabai Adigond|| C.S. Bagewadi File Size 462 KB
The Current Status of Income Distribution in China the case of Zhejiang Province
Xinxin Wang|| Shengshan Zhao File Size 411 KB
Analysis of Non-successive Occurrence of Digit 3 in Prime Numbers till 1 Trillion
Neeraj Anant Pande File Size 661 KB
A Study on ABC-XYZ Analysis in a Pharmacy Store
Dr. Babu Krishnaraj R|| Meenakshi P K File Size 277 KB
Common Fixed Point Theorem on Fuzzy Metric Space Using Weakly Compatible and Semi-Compatible Mappings
V.Srinivas|| B.Vijayabasker Reddy File Size 465 KB
Forecasting Stocks with Multivariate Time Series Models.
1I. A. Iwok ||B. C. Okoro File Size 863 KB
An Extension to the Zero-Inflated Generalized Power Series Distributions
Rafid Saeed Abdulrazak Alshkaki File Size 458 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...